# SDR UIEA2011102500627

- Difficulty date: October 16, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 76,225 hours, 14,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT SEVEN "DEVIATIONS" WHICH OCCURRED DURING THE MODIFICATION OF RT NOSE WHEEL AFT CORNER IAW THE REQUIREMENTS OF SB 747-53A2305 REV 2 "FUSELAGE - SKIN - NOSE WHEEL WELL AFT CORNER SKIN PANEL INSP AND MODIFICATION".  SB 747-53A2305, REV 2 REQUIRES THAT OPERATORS PERFORM A DETAILED INSP FOR CRACKS AT BS 400 NEAR S-44R OF THE SKIN PANEL AND SKIN SPLICE PLATE IN THE AFT CORNERS OF THE NOSE WHEEL WELL BECAUSE OF REPORTS OF CRACKS IN THE AREA. THE PURPOSE OF THE INSP IS TO ENSURE THAT NO UNREPAIRED CRACKS EXIST IN THE AFT CORNER OF THE NOSE WHEEL WELL IN THE SKIN PANEL AND/OR THE SKIN SPLICE PLATE.  (JAL COMPLETED THE REPAIR WITHOUT DEVIATIONS AND MFG APPROVED THE REPAIR AND PROVIDED AN AMOC FORM FAA 8100-9 FOR AD 2006-05-09, AD 2006-22-09, AND AD 2004-07-22 REV 1 WITH INITIAL INSP AND REPEAT INSPECTION REQUIREMENTS (SEE FIG 2).)
